# SDR YENA2022052700527

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 007
- Aircraft time: 41,949 hours, 27,293 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1967, HPN-PBI. ' R2 DOOR LEVER WON'T DISARM; CLEANED DEBRIS FROM LOWER GRIT BAR AND OPS CHECK DOOR IAW 25-40-00. DOOR DISARMS/ARMS OK.'
